MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICAL CERVICAL DISC
Model Number CDL-637L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported disc at 5/6 had sign of rupture but it's difficult to tell what the state of the disc was in in-situ as surgeon causes further damage to the disc to get it out.Patient asymptomatic but osteolysis picked up on routine follow up imaging the nsi group all do here now.C5/6 and c6/7 foreign body osteolysis.Doctor performed c5/6-c6/7 subtotal vertebrectomy and r/o m6-c (x2).Redo c5/6 and c6/7 decompression iliac crest graft reconstruction.C5/6-c6/7 fixation.Per op report: both implants mobile and explanted.Rph histology multiple samples of tissue from osteolysis cyst.
 
Additional Manufacturer Narrative
Product has not been returned for investigation.Without product identifiers it is not possible to perform a review of lot history records.Rmf 0003 rev 38 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 38 line 12.75 - device explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that the patient was asymptomatic, but osteolysis was observed on imaging during a routine follow-up done by the nsi group.The doctor performed c5/6-c6/7 subtotal vertebrectomy.Radiographic images were not provided for review.Microbiology/pathology reports and results were also not provided.The device was not returned and therefore examination of the explant could not be completed.With the information provided, it is not possible to determine the cause of the reported failure for this product experience.Should additional information be provided, the pe will be reopened and the investigation amended.Without a serial number, a review of the lhrs cannot be completed.Rmf 0003 rev 38 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 38 line 12.75 - device explanted.

Brand Name
M6-C
Common Device Name
ARTIFICAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
james stephens
501 mercury dr
sunnyvale 94085
MDR Report Key19512152
Report Number3004987282-2024-00019
Device Sequence Number12622839
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCDL-637L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale